# SDR GLBA201120110502H

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,289 hours, 39,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND FUSELAGE FRAME AT F.S. 456 AND STRINGER 10R CRACKED AT STRINGER CUTOUT, .3" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-030. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
